# SDR 2007UALA01244

- Difficulty date: April 21, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 30,520 hours, 11,517 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NW STEERING FAULT DISPLAYED ON UPPER ECAM SCREEN WHILE ENROUTE.  NEEDED TOW TO GATE. ON SUBSEQUENT FLIGHT HAD LOW LEVEL GREEN HYD INDICATION.  TOW TO GATE ALSO NEEDED.    [06-22-07]   FAULT TRACING FOUND A WANDERING SIGNAL VOLTAGE FROM 4GC NOSE WHEEL STEERING FEEDBACK SENSOR. REPLACED FAULTY FEEDBACK SENSOR AND REPLACED 6GC NOSE WHEEL STEERING SERVO AS A PRECAUTION.
